Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sputum
Oct 25, 2002

Hi: is a whitish, foamy, slimy and with high density (almost solid after few minutes) sputum a side effect of AZT or lamivudine? Can it be a symptom of seroconversion? Or a sign of progression of the disease (maybe related to candidiasis?)

Thanks

Response from Dr. Henry

Sputum characteristics like you described are not associated with AZT or 3TC treatment and are a sign of HIV seroconversion. A good general medical history and examination is usually the place to start if there is a significant change in a person's sputum. KH



Previous
Night sweats....
Next
PEP vs ARS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement